# SDR VNAA2016082700034

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 29,397 hours, 28,873 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Part serial: 3456
- Condition: Faulty
- Location: Rudder
- Part time: 29,403 hours, 28,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RUDDER INPUT AND YAWING IN FLIGHT, YAW DAMPER 2 KICKED OFF IN FLIGHT.  THE CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R YAW DAMPER 2 AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
